# SDR MASA200400365

- Difficulty date: June 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 12,396 hours, 9,693 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 601R75206602K1
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2914 JAX.  LANDING GEAR UNSAFE AND NOSE LANDING GEAR DOOR INDICATION IN FLIGHT.  MESSAGES DID CLEAR UNDER ITS OWN POWER AND LANDED WITHOUT INCIDENT.  MX REPLACED THE EXT/RET RESTRICTOR VALVE.
